# SDR DALA2024071507137

- Difficulty date: July 14, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N822NW
- Make and model: Airbus A330-302
- Aircraft serial: 1627
- Aircraft time: 40,326 hours, 5,070 cycles
- Engine: Ge CF680E1A4
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3322 ENG#1 AT 0.6QTS DUE STARTER INCIDENT. IFSD. CORRECTIVE ACTION: AFTER ALL REPAIRS MADE REFILLED OIL AND TEST RUN. OK FOR SERVICE. (6143673)
